# SDR UPS06146660

- Difficulty date: April 1, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Part number: ABS030903
- Part serial: TAG00752336
- Condition: Intermittent
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECAM SLIDE INDICATION SYSTEM INTERMITTENT, REF M 322807.  REPLACED SWITCH 13WN.  SYSTEM OPS OK, REF MM 52-73-13-4.
